# SDR FDEA202202210345

- Difficulty date: February 21, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Seal
- Part number: 314N331032
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG UPPER I/B SIDE OF EXHAUST DUCT SPRING SEAL IS CRACKED REMOVED AND REPLACED SPRING SEAL PER BAC DWG # 314N3310 REV F
